# SDR IPXA2020102961798

- Difficulty date: October 6, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 79,596 hours, 14,148 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: NRC6055507
- Part serial: 48491
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT WING INBOARD FLAP LOWER TRACK SUPPORT FAIRING SKIN HAS CHAFE DAMAGE AT STA XIFH=122.40 AND YIFH= -4.5.  REPAIRED CHAFED LT WING INBOARD FLAP LOWER TRACK SUPPORT FAIRING SKIN AT STA XIFH=122.40 AND YIFH= -4.5, IAW VT-SAA EA 011-5753-01-A8643 REV I/R AND EO MD11-5750-78317-A.  (MAJOR)
